# SDR ASAA2016061617059

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 37,099 hours, 11,313 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, CLEARING RUNWAY, BOTH MCDU SWITCHED TO MENU PAGE AND NO FMC PROMPT WAS DISPLAYED.  CAPTAIN ND HAD VTK FLAG DISPLAYED.  DID NOT NOTICE THE F/O ND.  AFTER ABOUT 1 MIN EVERYTHING RETURNED TO NORMAL, BUT FMC DATA FOR FLIGHT WAS LOST.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 836, FMC DOES NOT OPERATE, BOTH FMC'S RESET ACCOMPLISHED, AND ALL GROUND FUNCTIONAL TESTS PASS.
